Fourier transform of the probability measures.

Vomişescu, Romeo

General Mathematics (2002)

  • Volume: 10, Issue: 3-4, page 23-32
  • ISSN: 1221-5023

How to cite

top

Vomişescu, Romeo. "Fourier transform of the probability measures.." General Mathematics 10.3-4 (2002): 23-32. <http://eudml.org/doc/125205>.

@article{Vomişescu2002,
author = {Vomişescu, Romeo},
journal = {General Mathematics},
keywords = {characteristic function},
language = {eng},
number = {3-4},
pages = {23-32},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {Fourier transform of the probability measures.},
url = {http://eudml.org/doc/125205},
volume = {10},
year = {2002},
}

TY - JOUR
AU - Vomişescu, Romeo
TI - Fourier transform of the probability measures.
JO - General Mathematics
PY - 2002
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 10
IS - 3-4
SP - 23
EP - 32
LA - eng
KW - characteristic function
UR - http://eudml.org/doc/125205
ER -

NotesEmbed ?

top

You must be logged in to post comments.